Generalized adjoint actions

Arkady Berenstein, Vladimir Retakh

Research output: Contribution to journalArticlepeer-review


The aim of this paper is to generalize the classical formula exye-x = ∑k≥01/k!(ad x)k(y) by replacing ex with any formal power series f(x) = 1 + ∑k≥1aktk. We also obtain combinatorial applications to q-exponentials, q-binomials, and Hall-Littlewood polynomials.

Original languageEnglish (US)
Pages (from-to)219-225
Number of pages7
JournalJournal of Lie Theory
Issue number1
StatePublished - 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


  • Adjoint action
  • Commutator
  • Hall-Littlewood polynomial
  • q-exponential


Dive into the research topics of 'Generalized adjoint actions'. Together they form a unique fingerprint.

Cite this